Markov chains close to a sequence of independent trials
Matematičeskie zametki, Tome 25 (1979) no. 3, pp. 465-474
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_25_3_a14,
author = {A. M. Zubkov},
title = {Markov chains close to a~sequence of independent trials},
journal = {Matemati\v{c}eskie zametki},
pages = {465--474},
year = {1979},
volume = {25},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_25_3_a14/}
}
A. M. Zubkov. Markov chains close to a sequence of independent trials. Matematičeskie zametki, Tome 25 (1979) no. 3, pp. 465-474. http://geodesic.mathdoc.fr/item/MZM_1979_25_3_a14/